# SDR CA991208068

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4595106
- Condition: Cracked
- Location: Elevator
- Part time: 11,403 hours
- Component: Piper, 5501602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION AS INDICATED IN PIPER S/B 1032.  LEADING EDGE SKIN REMOVED AND FOUND 2 CRACKS ON OUTBOARD END OF SPAR.  ONE CRACK WAS ON TOP IN THE BEND RADIUS AND EXTENDING 1 INCH INBOARD BEHIND THE HINGE.  THE OTHER CRACK EXTENDED 1 INCH INBOARD ON THE LOWER SPAR FLANGE AT THE HINGE.  INSTALLED SPAR MODIFICATION KIT (PIPER P/N 766-655) REFERENCE DRAWING:  88258 PAGES 1-6.  FACTORS:  AIRCRAFT TTSN AND MORE PROP WASH ON THE LEFT SIDE OF AIRCRAFT.
